# SDR SWAA031765

- Difficulty date: August 7, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 2,416 hours, 1,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FWD EMERGENCY FLASHLIGHT PER MM.
